It has been almost 9 months since I received juvederm injections, and there are still lumps/bumps everywhere it was injected into my top lip. This was a VERY painful procedure for me. I received a dental block but no topical numbing agent. Scared to look to get the dissolving agent due to pain.
Are There Cases Where Juvederm Has Not Dissolved Naturally?
Doctor Answers 4
Lumps and bumps after Juvederm
It is unusual for the products like juvaderm to remain as lumps in your lips after 9 months. They will most likely resorb over the next few months but if they bother you , you may be able to have them dissolved by hyaluronidase.
Have a question? Ask a doctor
Juvederm has not dissolved naturally
Very unusual. I would try excision or injection of hylaurondiase by an expert injector with experience. Also maybe some more time with massage the area could help.
From MIAMI Dr. B
Fillers in the lip and bumps
Although fillers including Restylane and Juvederm, often dissolve faster in the lips then other areas, I have seen patients who retained their product for more than a year. If you had that much pain during the procedure despite a dental block, it is understandable that you are reluctant to undergo the procedure again or to have hyaluronidase injected. There are different ways to peform a dental block and a different physician might be able to make you much more comfortable!
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.